havoc side effects question

  1. New Member
    elit3keraed's Avatar
    Stats
    6'1"  195 lbs.
    Join Date
    Jan 2010
    Posts
    10
    Rep Power
    65
    Level
    3
    Lv. Percent
    41%

    havoc side effects question


    Ok. Now I have read a lot on HAVOC and all its possible side effects. I know it is a methylated compound and therefore can mess with the liver. Well obviously I don't want to have any issues so I have been taking 1200mg of milk thistle a day (80% syl-something) any. I have also cut my diet to a very lean and healthy one. (2 cups f veggies 3 times a day, white rice and chicken o turkey and tuna) now my question is, while on the toilet I happened to look and notice my stool was a very light almost pale brown. Now I know pale color stool can indicate liver and gallblader issues, but my only problem is that I don't have any other symptoms (dark urine, pains etc) I just happened to notice his change.

    Could it be that I am simply eating a lot f white foods (oatmeal, rice, chicken etc,) and the milk thistle is all just causing it to become somewhat lighter (I use to eat red meat, burger, and junk all day and it was a much darker color so perhaps this is it. Any thoughts?

    Yes I know that this is an odd question but I couldn't think of another place to ask it. I went to a medical board and they gave me a lecture about taking "roids" and stuff. Not even coming close t answering my question.

    Also sorry for the terrible grammar, spelling and puntuation. I am sending this from my phone at work haah.

  2. Professional Member
    kingjameskjf's Avatar
    Stats
    6'0"  220 lbs.
    Join Date
    Jan 2009
    Posts
    4,476
    Rep Power
    3250885
    Level
    71
    Lv. Percent
    65.15%
    Achievements Activity ProActivity AuthorityPosting Pro

    Milk thistle really doesn't do too much for the liver. Look into some other things like NAC and SAM-e.
  3. Elite Member
    CopyCat's Avatar
    Stats
    5'10"  187 lbs.
    Join Date
    Mar 2008
    Age
    34
    Posts
    6,254
    Rep Power
    719849
    Level
    58
    Lv. Percent
    46.68%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    I would not be worried. Stool color is almost exclusively influenced by diet. Rarely is it related to serious health issues. The most significant change in color/consistency that is seen the most often is coffee grounds indicating a lower GI bleed.
    ADVANCED MUSCLE SCIENCE
    Strongest On The Market
    RECOVERBRO: Est. Post #3222
    •   
       

Similar Forum Threads

  1. Side effects question
    By gabe9615 in forum Anabolics
    Replies: 2
    Last Post: 01-18-2011, 11:32 AM
  2. Havoc @ 50mg vs. SD @ 20-30........side effects included
    By bigdeepsquats in forum Anabolics
    Replies: 6
    Last Post: 04-24-2009, 03:53 AM
  3. Replies: 35
    Last Post: 04-02-2009, 11:45 PM
  4. Replies: 45
    Last Post: 11-02-2008, 11:14 PM
  5. Side Effects with Havoc
    By mastaclue00 in forum Anabolics
    Replies: 7
    Last Post: 02-27-2008, 12:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in